# SDR ORJA99114

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661116
- Condition: Discharged
- Location: Row 12-16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - EMERGENCY EXIT PATH LIGHTS WILL NOT ILLUMINATE AT ROWS 12-16 WILL NOT EXTINGUISH AT ROWS 17-20.  REMOVED AND REPLACED OVERWING AND AFT BATTERY PACKS OPS CHECK GOOD WORK DONE IAW BRUCE IND 400-079.  (M)
